RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 2, Pages 72–74 (Mi faa787)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Homogeneous domains connected with factors of type II$_\infty$ and representations of infinite-dimensional groups

R. S. Ismagilov

Moscow State Pedagogical Correspondence Institute

Full text: PDF file (352 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:2, 133–135

Bibliographic databases:

UDC: 517.46
Received: 05.04.1991

Citation: R. S. Ismagilov, “Homogeneous domains connected with factors of type II$_\infty$ and representations of infinite-dimensional groups”, Funktsional. Anal. i Prilozhen., 26:2 (1992), 72–74; Funct. Anal. Appl., 26:2 (1992), 133–135

Citation in format AMSBIB
\Bibitem{Ism92}
\by R.~S.~Ismagilov
\paper Homogeneous domains connected with factors of type II$_\infty$ and representations of infinite-dimensional groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 2
\pages 72--74
\mathnet{http://mi.mathnet.ru/faa787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1173089}
\zmath{https://zbmath.org/?q=an:0807.22008}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 2
\pages 133--135
\crossref{https://doi.org/10.1007/BF01075279}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA39000014}


Linking options:
  • http://mi.mathnet.ru/eng/faa787
  • http://mi.mathnet.ru/eng/faa/v26/i2/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “On combinatorial analogs of the group of diffeomorphisms of the circle”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 337–349  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:510
    Full text:70
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020